# SDR CALA2022060201421

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 59,958 hours, 25,986 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Check Valve
- Part number: ZCV6410
- Condition: Cracked
- Location: Green Hydraulic
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO LVL MESSAGE INOP - HYD FOUND CRACKED CHECK VALVE ON PTU HP MANIFOLD REF IPC 29-11-15-02 ITEM 150.REPLACED CHECK VALVE PER AIPC 29-11-15-02. LEAK CHECK GOOD
